Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 51, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 20, 2012, 11:17 AM CDT for Lincoln Parish, Ouachita Parish, Union Parish, Louisiana. It took effect at Mar 22, 2012, 2:15 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 11:17 AM CDT (16:17 UTC)
- In effect from
- Mar 22, 2012, 2:15 AM CDT
- Expired
- Mar 27, 2012, 11:09 AM CDT
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 88 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou D'Arbonne at Lake D'Arbonne (LDBL1). The gauge peaked at 43.66 ft at Mar 24, 2012, 12:00 AM CDT.
- Action stage
- 82.25 ft
- Minor stage
- 83 ft
- Moderate stage
- 84.5 ft
- Major stage
- 86 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07366364, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
441 WGUS44 KSHV 201617 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1117 AM CDT TUE MAR 20 2012 LAC061-073-111-211617- /O.NEW.KSHV.FL.W.0051.120322T1200Z-000000T0000Z/ /LDBL1.2.ER.120322T1200Z.120324T0600Z.000000T0000Z.NO/ 1117 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE BAYOU D'ARBONNE AT LAKE D'ARBONNE AT FARMERVILLE LOUISIANA. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1045 AM TUESDAY THE STAGE WAS 81.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 83 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 84.5 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 84.0 FEET...EXPECT SIGNIFICANT FLOODING OF SEVERAL SECONDARY ROADWAYS THAT WILL RESULT IN SEVERAL RESIDENTS BEING CUTOFF FROM MAJOR HIGHWAYS. SEVERAL LOW AREA HOMES WILL BE IN DANGER OF FLOODING AND HOMEOWNERS SHOULD TAKE STEPS TO PROTECT PROPERTY. NEARLY ALL CAMPS WILL SUFFER FROM FLOODING. && LAT...LON 3281 9302 3279 9294 3274 9290 3272 9296 3277 9305 $$
7 follow-up statements
246 WGUS84 KSHV 201627 FLSSHV FLOOD STATEMENT...CORRECTED LATITUDE AND LONGITUDE POLYGON NATIONAL WEATHER SERVICE SHREVEPORT LA 1127 AM CDT TUE MAR 20 2012 LAC061-073-111-211627- /O.CON.KSHV.FL.W.0051.120322T1200Z-000000T0000Z/ /LDBL1.2.ER.120322T1200Z.120324T0600Z.000000T0000Z.NO/ 1127 AM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU D'ARBONNE AT LAKE D'ARBONNE AT FARMERVILLE LOUISIANA. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1045 AM TUESDAY THE POOL STAGE WAS 81.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD POOL STAGE IS 83 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 84.5 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...EXPECT FLOODED CAMPS AND SECONDARY ACCESS ROADWAYS AROUND THE LAKE. HOMEOWNERS SHOULD PREPARE FOR FLOODING. && LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236 $$
337 WGUS84 KSHV 210149 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 849 PM CDT TUE MAR 20 2012 LAC061-073-111-220149- /O.CON.KSHV.FL.W.0051.120322T1200Z-000000T0000Z/ /LDBL1.2.ER.120322T1200Z.120324T1200Z.000000T0000Z.NO/ 849 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU D'ARBONNE AT LAKE D'ARBONNE AT FARMERVILLE LOUISIANA. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 745 PM TUESDAY THE STAGE WAS 81.5 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 83 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 84.5 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...CONSIDERABLE FLOODING AROUND THE LAKE WITH NEARLY ALL ACCESS ROADWAYS SUFFERING FLOODING. && LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236 $$
728 WGUS84 KSHV 211539 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1039 AM CDT WED MAR 21 2012 LAC061-073-111-221539- /O.EXT.KSHV.FL.W.0051.120322T0715Z-000000T0000Z/ /LDBL1.2.ER.120322T0715Z.120322T1200Z.000000T0000Z.NO/ 1039 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU D'ARBONNE AT LAKE D'ARBONNE AT FARMERVILLE LOUISINA. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 945 AM WEDNESDAY THE POOL STAGE WAS 82.1 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD POOL STAGE IS 83 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 84.5 FEET BY THURSDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...MINOR LOWLAND FLOODING AROUND THE LAKE WITH FLOODED ACCESS ROADWAYS. && LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236 $$
481 WGUS84 KSHV 221457 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 957 AM CDT THU MAR 22 2012 LAC061-073-111-231457- /O.EXT.KSHV.FL.W.0051.000000T0000Z-120327T1200Z/ /LDBL1.1.ER.120322T1237Z.120324T0600Z.120326T1800Z.NO/ 957 AM CDT THU MAR 22 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BAYOU D'ARBONNE AT LAKE D'ARBONNE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 945 AM THURSDAY THE POOL STAGE WAS 83.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...RISE AND CREST NEAR 84.1 FEET DURING SATURDAY. * IMPACT...LOWLAND FLOODING WITH FLOODED ACCESS ROADS. && LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236 $$
371 WGUS84 KSHV 261533 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1033 AM CDT MON MAR 26 2012 LAC061-073-111-271500- /O.EXT.KSHV.FL.W.0051.000000T0000Z-120327T1500Z/ /LDBL1.1.ER.120322T1237Z.120325T1530Z.120326T2100Z.NO/ 1033 AM CDT MON MAR 26 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BAYOU D'ARBONNE AT LAKE D'ARBONNE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM MONDAY THE STAGE WAS 83.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 83 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. && LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236 $$ 19
788 WGUS84 KSHV 270041 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 741 PM CDT MON MAR 26 2012 LAC061-073-111-271932- /O.EXT.KSHV.FL.W.0051.000000T0000Z-120327T1932Z/ /LDBL1.1.ER.120322T1237Z.120325T1530Z.120327T0132Z.NO/ 741 PM CDT MON MAR 26 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU D'ARBONNE AT LAKE D'ARBONNE. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM MONDAY THE STAGE WAS 83.0 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE BY LATER THIS EVENING. && LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236 $$
789 WGUS84 KSHV 271609 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1109 AM CDT TUE MAR 27 2012 LAC061-073-111-271639- /O.CAN.KSHV.FL.W.0051.000000T0000Z-120327T1932Z/ /LDBL1.1.ER.120322T1237Z.120325T1530Z.120327T0609Z.NO/ 1109 AM CDT TUE MAR 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU D'ARBONNE AT LAKE D'ARBONNE. * AT 10:45 AM TUESDAY THE STAGE WAS 82.7 FEET. * FELL BELOW FLOOD STAGE AT 1:09 AM TUESDAY. * FLOOD STAGE IS 83 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 82.1 FEET BY TOMORROW MORNING. && LAT...LON 3271 9234 3272 9245 3278 9250 3280 9244 3276 9236 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 10:30 AM CDT, 47 minutes earlier.
Area forecast discussion, Mar 20, 10:30 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT TUE MAR 20 2012
.DISCUSSION...
CONVECTIVE LINE AND CORRESPONDING COLD FRONT ALONG A LINE FROM
NASHVILLE ARKANSAS TO SHREVEPORT SOUTHWARD TO JASPER TEXAS. LINE
MOVING VERY LITTLE AT THIS TIME. INCREASED INSTABILITY AND
SHEAR...COMBINED WITH AFTERNOON HEATING...ALONG THE BOUNDARY MAY RESULT
IN AN ENVIRONMENT CONDUCIVE TO TORNADIC DEVELOPMENT...MAINLY ALONG
THE SABINE RIVER AND AS FAR NORTH ANS SHREVEPORT/BOSSIER METRO AREA.
WENT AHEAD AND ISSUED A CORRESPONDING TORNADO WATCH 92.
ADDITIONALLY...WENT AHEAD AND CANCELED PORTIONS OF THE LAKE WIND
ADVISORY WEST OF THE FRONTAL BOUNDARY. /05/
&&
.AVIATION...
IFR AND MVFR FLIGHT CATEGORIES ARE BEING EXPERIENCED AT A NUMBER OF
OUR SITES THIS MORNING. CONDITIONS WILL BEGIN OR CONTINUE TO
DETERIORATE FROM TXK TO SHV AND SITES WEST AND SOUTH. AS THE DAY
PROGRESSES MORE SITES EAST WILL BEGIN TO EXPERIENCE THESE SAME
CONDITIONS. THE PREVAILING WIND WILL REMAIN SOUTHERLY ACROSS THE
AREA AT 15 TO 25 KTS...BUT COULD BE MUCH STRONGER AND VARIABLE NEAR
+TSRA ACTIVITY. /23/
&&
.PREV DISCUSSION... /ISSUED 409 AM CDT TUE MAR 20 2012/
DISCUSSION...
CLOSED UPPER LOW CENTERED OVER EASTERN NEW MEXICO THIS MORNING
WILL DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MODELS AGREE ON A
LOCATION AROUND KSPS. THIS WILL ALLOW A SLOW MOVEMENT OF THE
WIDESPREAD TEXAS CONVECTION...NOW LOCATED FROM NEAR KLRD TO KTXK...
TO SHIFT EAST INTO NORTH LOUISIANA AND SOUTHWEST ARKANSAS. WILL
KEEP THE CURRENT FLASH FLOOD WATCH AS IS...WHICH BASICALLY
FOLLOWS THIS SLOW MOVEMENT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...
AS A CAPPED ATMOSPHERE CONTINUES AHEAD OF THE CONVECTION...WHERE THE
WARMER SURFACE TEMPERATURES ARE EXPECTED THIS AFTERNOON.
HOWEVER...WITH A 60 KT LOW LEVEL JET IN PLACE...DAMAGING WIND IS
POSSIBLE IN ANY THUNDERSTORM. ALSO LOW LEVEL WIND SHEAR WOULD BE
CONDUCIVE TO ROTATING STORMS...BUT IF COOL OUTFLOW FROM EXISTING
CONVECTION OVERTAKES THE HIGHER TEMPS AND DEWPOINTS...CHANCES OF
A SPIN UP WOULD BE GREATLY DIMINISHED. ON WEDNESDAY...THE
EASTWARD PROGRESSION OF THE UPPER LOW STOPS...SO RAINFALL LIKELY
TO CONTINUE ACROSS MUCH OF THE CWA. RAINFALL RATES SHOULD DIMINISH
SOME...SO FLOODING MAY BECOME RESTRICTED TO RIVERS ONLY. BY
THURSDAY...DRY AIR IS ENTRAINED INTO THE CIRCULATION AROUND THE
LOW...WITH RAIN CHANCES DECREASING AREA WIDE. ON FRIDAY...THE LOW
MOVES NORTHEAST...LEAVING DRY AIR OVER THE CWA FOR THE REMAINDER
OF THE SEVEN DAY FORECAST PERIOD.
TEMPERATURES WILL BE DIFFICULT TO PREDICT TODAY...AS COOL OUTFLOW
FROM CURRENT CONVECTION SPREADS EAST. THINK THERE WILL A SHARP
LINE SET UP BETWEEN THE CONVECTIVE OUTFLOW AND WARM AIR...BUT THE
LOCATION IS A GUESS...WITH WARM AIR POSSIBLY SHIFTING BACK WEST IN
THE AFTERNOON. WITH SOUTHERLY SURFACE WIND EXPECTED TO CONTINUE IN
THE SHORT TERM...TRENDED ABOVE GUIDANCE UNTIL THE SYSTEM LEAVES
THE AREA.
MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS THE AREA THIS
MORNING...AS WE CONTINUE TO WAIT ON TSRA ACTIVITY TO MOVE DEEP INTO
THE AREA. TSRA ACTIVITY WILL LIKELY AFFECT THE TYR AND TXK TERMINALS
BEFORE THE 12Z ISSUANCE. BOTH THESE TERMINALS ARE REPORTING
LIGHTNING WITHIN DISTANCE. A WET FORECAST IS STILL IN STORE FOR MANY
OF THE ARKLATEX TERMINALS TODAY...AS TSRA WILL BE COMMON THROUGHOUT
THE 12Z TAF PERIOD. VFR FLIGHT CATEGORIES WILL PREVAIL AFTER 15Z
ACROSS MUCH OF THE AREA...EXCEPT WHEN TSRA ACTIVITY IS OCCURRING
MVFR/IFR WILL BE MORE COMMON FOR CIG AND VSBY. THE PREVAILING WIND
WILL REMAIN SOUTHERLY ACROSS THE AREA AT 15 TO 25 KTS...BUT COULD BE
MUCH STRONGER AND VARIABLE NEAR +TSRA ACTIVITY. /11/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 59 69 51 76 / 90 90 70 40 10
MLU 82 67 72 55 73 / 70 90 90 60 10
DEQ 66 50 65 48 69 / 100 80 50 40 10
TXK 76 55 67 50 71 / 90 80 60 40 10
ELD 81 65 69 50 73 / 90 90 70 60 10
TYR 66 51 67 53 74 / 100 40 30 20 10
GGG 71 54 69 51 76 / 100 70 50 20 10
LFK 78 60 69 50 78 / 100 70 60 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ061-071>073.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ072-073.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059-060-070.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ003>006-011>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ152-153-165>167.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ167.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>151.
&&
05/23Hazardous weather outlook, Mar 20, 5:43 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 543 AM CDT TUE MAR 20 2012 ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138- 149>151-201700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 543 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL IMPACT MUCH OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS TODAY AND TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS TODAY AND TONIGHT OF UP TO 4 INCHES ARE LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167- 201700- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 543 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL IMPACT MUCH OF DEEP EAST TEXAS...NORTH LOUISIANA AND SOUTH CENTRAL ARKANSAS LATER TODAY AND TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS THROUGH TONIGHT OF UP TO 3 INCHES ARE LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Mar 20, 6:58 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 2 NE QUITMAN 32.82N 95.42W
03/20/2012 WOOD TX LAW ENFORCEMENT
FM 69 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD QUITMAN 32.80N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 2110 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 1 S QUITMAN 32.78N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 2128 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 3 N QUITMAN 32.84N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 1410 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 2 S WINNSBORO 32.93N 95.29W
03/20/2012 WOOD TX LAW ENFORCEMENT
FM 312 CLOSED DUE TO FLOODING
&&
12Local storm report, Mar 20, 8:02 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM FLASH FLOOD MINEOLA 32.67N 95.49W
03/20/2012 WOOD TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
COUNTY.
&&
25Local storm report, Mar 20, 9:26 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD 1 S LINDALE 32.49N 95.41W
03/20/2012 SMITH TX LAW ENFORCEMENT
COUNTY ROAD 463 CLOSED UNDER I-20 DUE TO HIGH WATER
&&
12Local storm report, Mar 20, 9:29 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD MINEOLA 32.67N 95.49W
03/20/2012 WOOD TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
COUNTY.
&&
12Local storm report, Mar 20, 10:15 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
03/20/2012 FRANKLIN TX EMERGENCY MNGR
A WOMAN AND TWO CHILDREN HAD TO BE RESCUED WHEN THEY
DROVE THEIR CAR INTO HIGH WATER
1000 AM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
03/20/2012 FRANKLIN TX EMERGENCY MNGR
NUMEROUS ROADS ACROSS THE COUNTY CLOSED DUE TO FLOODING
&&
12Special weather statement, Mar 20, 10:27 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CDT TUE MAR 20 2012
LAZ010-017-TXZ151-153-166-167-201630-
DE SOTO-PANOLA-SABINE-SAN AUGUSTINE-SHELBY-
1027 AM CDT TUE MAR 20 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
PANOLA...
IN EASTERN TEXAS...
SABINE...SAN AUGUSTINE AND SHELBY...
IN NORTHWEST LOUISIANA...
SABINE AND DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
LOGANSPORT...MANSFIELD...GENEVA...JOAQUIN...PATROON AND
SHELBYVILLE...
AT 1021 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING INTENSIFYING THUNDERSTORMS ALONG THE LEADING EDGE OF
SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL MOVE ACROSS NORTHERN PORTIONS
OF TOLEDO BEND AND SURROUNDING AREAS...AND WERE MOVING NORTHEAST AT
45 MPH.
WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VIIThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:36 PM CDT | River Flood Warning | SHV | Caddo | 6 days |
| Mar 20, 10:55 AM CDT | Tornado Warning | SHV | De Soto, Sabine | 35 min |
| Mar 20, 11:06 AM CDT | River Flood Warning | SHV | Bossier, Webster | 32 days |
| Mar 20, 11:16 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 12 days |
| Mar 20, 11:31 AM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 29 min |
| Mar 20, 11:35 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 55 min |
| Mar 20, 12:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 65 min |
| Mar 20, 12:30 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 60 min |
| Mar 20, 12:54 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 36 min |
| Mar 20, 1:04 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Red River, Winn | 41 min |
| Mar 20, 1:34 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 56 min |
| Mar 20, 3:03 PM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 6 hr |
| Mar 20, 6:24 PM CDT | Flash Flood Warning | SHV | Natchitoches, Sabine | 3 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.